# SDR CALA9601889

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17531
- Make and model: Doug DC-9-32
- Aircraft serial: 45847
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN INBOARD RADIUS AT STA 980, LONGERON 17L.  A REPAIR WAS INSTALLED IAW SRM 53-03.
